# SDR 07FDEA02325

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57241132201
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN LEADING EDGE RT WING NEAR WOFX-69.0 CHAFING MARKS REPAIR PERFORMED BY BLEND OUT TO SMOOTH CONTOUR IAW EA 6-5741-106450 AND RAS/BAE/1004799/2007 ISS.A.
